Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2394 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help you?
User :   i have some problem last week i was not well ( fever and head ache)
Doctor :  
ok
User :   and after that i went to hispital and it was ok
User :   but now i cannot eat anything
Doctor :  
ok
User :   vomiting tendancy
Doctor :  
ok
Doctor :  
please provide your age, gender and location
User :   30 male
User :   i am in saudi now
Doctor :  
was any medications given to you for your complaints?
User :   ys
User :   some medciins\
Doctor :  
what were they? was any antacid included?
User :   that i forgot
Doctor :  
is there any stomach pain now or any abdominal discomfort?
Doctor :  
ok
User :   no stomach pain
Doctor :  
you are probably having acute gastritis due to the medications and the stress of fever
User :   wht i have to do now
Doctor :  
you can take simple antacids and follow a bland diet, avoid fried stuffs and outside food for some days
User :   sue to this i didnt hav anything in the morning
Doctor :  
this will help you
Doctor :  
no
Doctor :  
not eating will make it worse

Doctor :  
you have to keep eating every two to three hours
Doctor :  
small meals or snacks to avoid empty stomach
Question is related to
Diseases and Conditions
Drug/Medication
Related questions you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor